# SDR AALA202105199005

- Difficulty date: May 18, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Airbus A321-231
- Aircraft serial: 6887
- Aircraft time: 16,364 hours, 6,316 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Accumulator
- Condition: Low Pressure
- Location: Emergency Open
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT PASS/CREW DOOR EMERGENCY CYLINDER/ACCUMULATOR IS BELOW ALLOWABLE LIMITS. SERVICED AFT RIGHT PASS/CREW DOOR EMERGENCY CYLINDER/ACCUMULATOR PER AMM 52-10-00.
